# SDR RAIA00508027

- Difficulty date: August 21, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 15,078 hours, 14,437 cycles
- Engine: Allsn AE3007A
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 3544- RIC- PACK OVERLOAD DURING TAKEOFF. MAINTENANCE PLACED ITEM ON MEL.
